# SDR AT9900659

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 161-198
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND FLOOR SUPPORT AT BS 161 - 198 AND LBL 44 CORRODED.  FABRICATED AND INSTALLED REPAIR SUPPORT IAW DC9 SRM 51-10-3, 51-10-2, 51-10-4, 51-10-5.
